# SDR IPXA2022070583831

- Difficulty date: June 21, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37315
- Condition: Corroded
- Location: Sta 1944 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK20APU COMPARTMENT HAS CORROSION ON INTERIOR SKIN LH LOWER WEB AREA ABOVE CLAMSHELL DOOR, AFT OF AFT HINGE. DOT 46-06WORKED PER RCD 271220. 757-200PF REV 114.0 CHAPTER 51-70-10-2R-4 PER SRM 53-80-01-2R, FIG 201
